Ideal Protein Diet - TOM heavier than usual....anyone else?




eandc2006
12-03-2012, 10:38 PM
Anyone else noticed that TOM is heavier than usual? I have been chomping liquid gels for the past three days just to stay functional. Also, I noticed that I had spotting in between. Any thoughts on that? I was thinking maybe it has to do with the releasing of hormones? Any advice would be appreciated.

Sincerely

surviving on ibuprofen.


thinkingthinner
12-03-2012, 10:45 PM
I'm sorry no advice here- but I do have very similar symptoms. It's sometimes nice to hear you are not alone. I'm also concern about my weight loss this week with all of the potential water retention. I guess we will see! Good luck an I hope you (we) feel better soon!

eandc2006
12-03-2012, 10:52 PM
He bloating sucks. I feel like I am carrying around extra weight in my lower abdominal area...retaining water sucks. The last time it was Tom I lost only a half lb.


desiresdestiny
12-03-2012, 10:54 PM
I can relate :( I hate it when I'm late cause I'm always late by 7-10 days

RachelDinAK
12-03-2012, 11:11 PM
Last month I lost 6.2lbs at that TOM but GAINED 3"'s in my waist... lol my coach measured my waist 3 times to be sure and finally I told her that it was my TOM, she said... "OH!, that explains it!" This TOM(which is now btw) I gained .6lbs and my coach was out sick so I didn't get the other measurements done.

whytokay
12-03-2012, 11:18 PM
no tips, just also curious. I asked my coach and she just said the hormones. Fortunately I didn't gain, but it was also my first week so I think the initial step into ketosis helped me lose. I've been spotting going on the 4th day after my TOM was supposed to end. It's frustrating.

scorbett1103
12-03-2012, 11:49 PM
It's the hormones.

Women store estrogen in our fat cells. As we lose weight, that estrogen is released into our bodies. With rapid fat loss, like what happens on IP, LOTS of estrogen gets released which can wreak havoc on our moods and our cycles.

I actually skipped a period my first month on IP, then had two in one month, both heavy and extra crampy. It's evened out now and I'm pretty much back to normal, but man that was not a fun two months!

fourstubbs
12-04-2012, 01:13 AM
You're not alone, I have had to worst cramps since IP. I don't know why, I would defer to Scorbett's info..but yes, it isn't in your mind, it hurts worse on IP!

Dinie89
12-04-2012, 01:22 AM
i just started my TOM and i am on my 3rd week WI tommorwo and i can already feel the bloating =( i am having spotting which is strange for me i am glad that its not just me and is common with IP

kileymed13
12-04-2012, 07:20 AM
As others have said, it is not uncommon. Since starting IP my TOM has visited every 3 weeks like clockwork (I was always super regular before). My WI always falls on the day my TOM arrives and has caused be to lose almost nothing or even gain a little. For me the following week had a HUGE whoosh which was nice to see.